Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Fort Worth, TX

April 17, 2015Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 17, 2015, 6:41 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Apr 17, 2015, 7:07 PM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:35 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 17, 6:35 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI APR 17 2015

.AVIATION...

FOR THE 00Z TAFS...TRACKING THE NORTH/SOUTH ORIENTED LINE OF
THUNDERSTORMS MOVING EAST TOWARDS THE DFW METROPLEX IS THE PRIMARY
FORECAST CONCERN.

THE LINE OF STORMS JUST WEST OF TARRANT COUNTY HAS BEEN LOSING
INTENSITY FOR THE MOST PART...AND AS A RESULT HAS BEEN
CONSISTENTLY SLOWLY DOWN WITH REGARDS TO ITS EASTERLY PROGRESS.
THE MOST INTENSE PART OF THE LINE IS LOCATED OVER FAR SOUTHWESTERN
TARRANT COUNTY...MOVING EAST NOW AT ABOUT 20 MPH. FOR THE MOST
PART THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING 20 TO 30 MPH
WIND GUSTS...HEAVY RAINFALL...AND FREQUENT LIGHTNING AS IT MOVES
OVER AREA TAF SITES.

THE MORE INTENSE LINE OF STORMS OVER FAR SOUTHERN TARRANT COUNTY
WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 45 MPH AS WELL AS
HEAVY RAINFALL AND FREQUENT LIGHTNING. THIS MORE INTENSE LINE OF
STORMS APPEARS ON TRACK TO MOVE OVER KGKY AIRPORT...REMAINING JUST
SOUTH OF KFTW...KDFW...KAFW...AND KDAL AIRPORTS.

WILL LIKELY HAVE TO KEEP AMENDING THE TAFS FOR TIMING
CONSIDERATIONS AS THE STORMS ROLL ACROSS THE DFW AREA. BEHIND THE
MAIN LINE OF STORMS...LIGHT RAIN SHOWERS ARE EXPECTED TO PERSIST
FOR A COUPLE OF HOURS BEFORE ALL PRECIPITATION ENDS ACROSS THE DFW
AREA.

OTHER THAN STORMS...IFR CIGS ARE EXPECTED TO BUILD OVER NORTH AND
CENTRAL TEXAS FROM THE SOUTH EARLY TOMORROW MORNING. DID NOT SEE
ANY REASON TO CHANGE THE TIMING OF THE ONSET OF IFR CIGS FROM THE
PREVIOUS FORECAST...BUT MAY NEED TO ADJUST THE TIMING ONCE STORMS
HAVE DISSIPATED...ALLOWING FOR AN EVALUATION OF WHERE OUTFLOW
BOUNDARIES END UP. DID NOT HAVE ENOUGH CONFIDENCE IN THE TIMING OF
STORMS ON SATURDAY TO INCLUDE THEM IN THE TAFS AT THIS TIME.
STORMS MAY ONCE AGAIN THREATEN AREA TAF SITES TOMORROW AFTERNOON
OR EVENING.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT FRI APR 17 2015/
A SHORTWAVE TROUGH AXIS IS NOW MOVING THROUGH TEXAS AND UPPER
LEVEL LIFT IS INCREASING OVER THE REGION. AS THIS LIFT INTERACTS
WITH AN AXIS OF UNCAPPED INSTABILITY FROM ROUGHLY WICHITA FALLS TO
ABILENE AND SOUTH INTO THE LOWER RIO GRANDE VALLEY...SCATTERED TO
NUMEROUS THUNDERSTORMS HAVE DEVELOPED. WHILE STORM MOTION HAS BEEN
GENERALLY NORTHWARD...IT APPEARS THAT COLD POOLS ARE BEGINNING TO
ORGANIZE BENEATH THE STRONGER CLUSTERS OF STORMS WITH MORE
EASTWARD MOTIONS NOTED WITH THE CELLS IN THE NW CWA NEAR
GRAHAM...AS WELL AS THE STORM SEGMENTS WEST AND ALSO SOUTH OF SAN
ANTONIO. AS THE COLD POOLS CONTINUE TO DEVELOP... THE EASTWARD
MOTION WILL ACCELERATE. POPS WILL BE HIGHEST THIS EVENING FOR THE
NORTHERN PART OF THE CWA AND ALSO THE SOUTHERN PART OF THE CWA.
THIS IS WHERE THE SMALL LINE SEGMENTS OR CLUSTERS OF STORMS ARE
MOST LIKELY TO TRACK NEAR. THERE IS A CHANCE A GAP IN THE ACTIVITY
WILL OCCUR RIGHT ACROSS THE CENTRAL CWA PRIMARILY DUE TO THE STORM
CLUSTERS IN SOUTH CENTRAL TEXAS INCREASING IN STRENGTH AND
INTERCEPTING THE BEST MOISTURE AND INSTABILITY ACROSS OUR AREA.
MANY LOCATIONS WILL JUST EXPERIENCE LIGHT RAIN FROM ANVIL BLOW OFF
BUT WHERE STORMS DO TRACK...WELL OVER 2 INCHES OF RAIN IS POSSIBLE.
THIS ACTIVITY WILL TRACK MOSTLY EAST OF CWA AFTER MIDNIGHT.

SURFACE BASED INSTABILITY ACROSS NORTH TEXAS IS NOT VERY HIGH
TODAY...WITH LOCAL OBJECTIVE GUIDANCE SHOWING GENERALLY ONLY A FEW
HUNDRED J/KG OF ENERGY. HOWEVER INSTABILITY JUST ABOVE THE SURFACE
IS MUCH HIGHER...RANGING FROM 1000-2000 J/KG...SO THE STRONGEST
CELLS WILL HAVE ENOUGH INSTABILITY FOR A SEVERE HAIL AND WIND
THREAT. THE SEVERE THUNDERSTORM WATCH CONTINUES THROUGH 7 PM FOR
GENERALLY THE WESTERN HALF OF THE CWA. WE AND SPC WILL ASSESS
STORM TRENDS BEFORE DETERMINING WHETHER THE A NEW SEVERE WATCH
WILL BE NEEDED FARTHER EAST THIS EVENING.

THE ATMOSPHERE ON SATURDAY WILL PROBABLY END UP BEING SIGNIFICANTLY
WORKED OVER FROM THE ONGOING CONVECTION THIS EVENING AND OVERNIGHT.
MOST MODELS DO FORECAST A STRONG MESOSCALE CONVECTIVE SYSTEM TO
TRACK EASTWARD THROUGH THE UPPER TEXAS COAST AND OUT INTO THE NW
GULF BY EARLY MORNING...AND GIVEN CURRENT RADAR TRENDS ACROSS
SOUTH CENTRAL TEXAS THIS SEEMS LIKELY. OFTEN THE SUBSIDENCE IN
THE WAKE OF AN MCS IS NOT FORECAST WELL BY COMPUTER MODELS...AND
THIS SUBSIDENCE CAN EXTEND SEVERAL HUNDRED MILES NORTHWEST OF THE
PARENT MCS. IN ADDITION...THE PRIMARY SHORTWAVE TROUGH AXIS ALSO
EXITS TO OUR EAST...AND AS A RESULT THE FLOW FROM THE SURFACE UP
TO 700MB BECOMES VERY WEAK AND DISORGANIZED. THIS FLOW WILL
INHIBIT A REPLENISHMENT OF QUALITY GULF MOISTURE BACK INTO THE
REGION. HAVE LOWERED POPS A LITTLE FOR SATURDAY DUE TO THESE
CONCERNS. HAVING SAID THAT...THE AIRMASS WILL BECOME WEAKLY CAPPED
AND UNSTABLE BY THE AFTERNOON HOURS WITH HEATING...AND A DRYLINE
WILL ALSO APPROACH THE WESTERN ZONES. THEREFORE WE DO EXPECT A FEW
SHOWERS AND STORMS TO FIRE ACROSS THE WESTERN ZONES IN THE
AFTERNOON...AND TRACK GENERALLY NORTHEASTWARD INTO THE EVENING
HOURS. AGAIN COVERAGE WILL NOT BE ESPECIALLY HIGH...BUT THERE IS A
LOW THREAT OF SEVERE WIND/HAIL WITH THIS ACTIVITY AS ADEQUATE DEEP
LAYER SHEAR AND INSTABILITY WILL EXIST.

A COLD FRONT WILL TRACK ACROSS THE REGION DURING THE DAY ON SUNDAY
AND WITH SOUTH WINDS VEERING TO THE NORTHWEST DURING THE MIDDAY
AND AFTERNOON HOURS...THIS SHOULD RESULT IN WARM SUBSIDENT
DOWNSLOPE FLOW. TEMPERATURES WILL REACH THE 80S IN MOST AREAS OF
NORTH TEXAS UNDER SUNNY SKIES...AND SOME TEMPS NEAR 90 MAY OCCUR
ACROSS CENTRAL TEXAS. WILL ADD IN A SLIGHT CHANCE OF AFTERNOON
SHOWERS/STORMS OVER THE FAR SOUTHEAST ZONES WHERE A MODERATELY
UNSTABLE AIRMASS WILL DEVELOP AHEAD OF THE FRONT DURING THE
AFTERNOON HOURS.

COOLER AND DRIER AIR WILL SPREAD INTO THE REGION SUNDAY NIGHT AND
INTO MONDAY. TEMPS WILL DROP INTO THE MID 40S TO MID 50S FOR LOWS
WITH HIGHS ONLY IN THE LOW TO MID 70S MONDAY. RETURN FLOW WILL SET
UP DURING THE DAY TUESDAY...BUT IT APPEARS MODEL GUIDANCE IS A BIT
TOO AGGRESSIVE WITH QPF AND HAVE KEPT THE FORECAST DRY EXCEPT FOR
GENERALLY THE WESTERN ZONES.

UPPER LEVEL WESTERLY FLOW WILL CONTINUE OVER TEXAS FROM MID WEEK
INTO NEXT WEEKEND. THIS DOES NOT LEND MUCH CONFIDENCE IN TRYING TO
TIME THE PRIMARY SHORTWAVE DISTURBANCES OR DETERMINING WHEN/WHETHER
WEAK COLD FRONTS WILL BE ABLE TO MAKE IT INTO THE CWA. FOR NOW
HAVE KEPT POPS LOW DUE TO THESE CONCERNS...BUT IT APPEARS
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT OFFER THE SLIGHTLY BETTER
CHANCES OF RAINFALL. THIS IS WHEN THE MODELS ARE FORECASTING A
WEAK COLD FRONT TO DROP INTO THE AREA FROM THE NORTHEAST. TEMPS
FROM MID TO LATE WEEK WILL RETURN TO THE UPPER 70S AND NEAR 80 FOR
HIGHS WITH OVERNIGHT LOWS MUGGY AND IN THE 60S. THE GFS SHOWS
ANOTHER FRONT PUSHING THROUGH THE REGION BY FRIDAY WHICH SCOURS
OUT OUR MOISTURE...BUT THE ECMWF HAS NO SUCH FRONT AND CONTINUES
CHANCES OF RAIN. DUE TO THE DISCREPANCY HAVE DIALED POPS DOWN TO
JUST A SLIGHT CHANCE NEXT FRIDAY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  79  61  81  51 /  50  30  20   5   5
WACO, TX              62  78  60  86  49 /  50  30  20  10   5
PARIS, TX             63  75  60  80  48 /  60  30  30  20   5
DENTON, TX            60  79  58  80  48 /  60  30  20   5   5
MCKINNEY, TX          62  78  60  79  49 /  60  30  30  10   5
DALLAS, TX            62  81  63  82  53 /  50  30  20   5   5
TERRELL, TX           63  79  61  81  52 /  60  30  30  10   5
CORSICANA, TX         63  79  62  83  51 /  60  30  30  20   5
TEMPLE, TX            62  79  61  89  51 /  60  30  20  10   5
MINERAL WELLS, TX     59  80  56  81  48 /  40  30  20   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 17, 3:16 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT FRI APR 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL AFFECT MUCH OF NORTH TEXAS TONIGHT...SHIFTING
FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT...WITH RAIN CHANCES ENDING FROM WEST TO EAST SUNDAY. STORM
CHANCES WILL RETURN TUESDAY AND CONTINUE THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY NEED TO BE REQUESTED LATE AFTERNOON AND THIS
EVENING...MAINLY OVER THE WESTERN HALF OF THE REGION.

In the hours before

Special weather statement, Apr 17, 3:10 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT FRI APR 17 2015

TXZ100-101-172100-
JACK TX-YOUNG TX-
310 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACK...AND EASTERN YOUNG
COUNTIES UNTIL 400 PM CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF OLNEY
TO 8 MILES NORTH OF GRAHAM TO NEAR BRYSON TO 10 MILES NORTHEAST OF
POSSUM KINGDOM STATE PARK...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND BRYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3340 9860 3340 9842 3347 9842 3347 9836
      3335 9811 3329 9802 3322 9802 3300 9809
      3301 9843 3295 9843 3295 9852 3296 9854
      3305 9851 3312 9852 3318 9861 3328 9883
TIME...MOT...LOC 2008Z 247DEG 20KT 3328 9868 3321 9853 3315 9844 3308
9844 3300 9846

15-BAIN
Special weather statement, Apr 17, 3:32 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT FRI APR 17 2015

TXZ116-172115-
PALO PINTO TX-
332 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR PALO PINTO COUNTY UNTIL 415 PM
CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BRYSON TO
9 MILES SOUTHWEST OF JACKSBORO TO NEAR GRAFORD TO 8 MILES SOUTH OF
POSSUM KINGDOM STATE PARK...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GRAFORD...GORDON...POSSUM KINGDOM STATE PARK...STRAWN
AND MINGUS.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 370 AND 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3295 9857 3296 9856 3295 9843 3300 9843
      3301 9841 3300 9805 3251 9807 3252 9857
TIME...MOT...LOC 2029Z 283DEG 23KT 3326 9842 3311 9825 3290 9832 3275
9855

15-BAIN
Special weather statement, Apr 17, 4:13 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT FRI APR 17 2015

TXZ101-172200-
JACK TX-
413 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACK COUNTY UNTIL 500 PM
CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF JACKSBORO...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3338 9798 3313 9793 3300 9815 3301 9816
      3308 9829 3330 9824
TIME...MOT...LOC 2112Z 217DEG 17KT 3310 9819

15-BAIN
Special weather statement, Apr 17, 4:26 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT FRI APR 17 2015

TXZ116-117-172215-
PARKER TX-PALO PINTO TX-
426 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALO PINTO AND
SOUTHWESTERN PARKER COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LIPAN...OR 14 MILES SOUTH OF MINERAL WELLS...MOVING NORTHEAST AT 10
MPH.

DIME SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...COOL AND MILLSAP.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 381 AND 407.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3285 9808 3273 9779 3255 9795 3256 9807
      3252 9807 3257 9819
TIME...MOT...LOC 2126Z 206DEG 10KT 3261 9807

15-BAIN
Special weather statement, Apr 17, 5:30 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI APR 17 2015

TXZ117-130>133-172315-
SOMERVELL TX-JOHNSON TX-PARKER TX-HOOD TX-ERATH TX-
530 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOOD...EAST CENTRAL ERATH...
NORTHWESTERN JOHNSON...PARKER AND SOMERVELL COUNTIES UNTIL 615 PM
CDT...

AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR POOLVILLE TO NEAR
WEATHERFORD TO NEAR OAK TRAIL SHORES TO 10 MILES EAST OF
STEPHENVILLE...AND MOVING EAST AT 10 TO 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...AZLE...GRANBURY...BRIAR...PECAN PLANTATION...WILLOW
PARK...RENO...ALEDO...SPRINGTOWN...GLEN ROSE...HUDSON OAKS...
ANNETTA...OAK TRAIL SHORES...POOLVILLE...DINOSAUR VALLEY STATE
PARK...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND SANCTUARY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 399 AND 421.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3253 9791 3271 9793 3300 9800 3299 9755
      3272 9756 3252 9757 3221 9763 3206 9793
      3210 9817
TIME...MOT...LOC 2228Z 269DEG 8KT 3296 9790 3272 9784 3254 9783 3218
9805

15-BAIN
Special weather statement, Apr 17, 6:20 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI APR 17 2015

TXZ117-118-130>133-144-180000-
SOMERVELL TX-JOHNSON TX-BOSQUE TX-PARKER TX-HOOD TX-TARRANT TX-
ERATH TX-
620 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENTON...NORTH
CENTRAL BOSQUE...NORTHEASTERN HOOD...EAST CENTRAL ERATH...SOUTHERN
WISE...WESTERN TARRANT...WESTERN JOHNSON...EASTERN PARKER AND
SOMERVELL COUNTIES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRIAR TO ALEDO TO NEAR
GODLEY TO NEAR CLEBURNE STATE PARK TO NEAR GLEN ROSE...AND MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS....ESPECIALLY ACROSS EXTREME SOUTHWESTERN PORTIONS OF TARRANT
COUNTY.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...BURLESON...CLEBURNE...WEATHERFORD...BENBROOK...
SAGINAW...WHITE SETTLEMENT...CROWLEY...AZLE...RIVER OAKS...KEENE...
JOSHUA...SANSOM PARK...LAKE WORTH...BRIAR...EAGLE MOUNTAIN...PECAN
PLANTATION...PECAN ACRES...WILLOW PARK AND RENO.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W NEAR MILE MARKER 43...AND MILE MARKER 45 AND NEAR
MILE MARKER 47.
 INTERSTATE 20 BETWEEN MILE MARKERS 408 AND 436.
 INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3232 9778 3249 9770 3268 9780 3300 9772
      3299 9734 3268 9732 3245 9733 3227 9736
      3221 9740 3218 9754 3216 9758 3213 9758
      3215 9764 3218 9764 3218 9767 3220 9766
      3221 9770 3210 9794 3215 9797
TIME...MOT...LOC 2319Z 267DEG 19KT 3300 9751 3269 9760 3250 9750 3233
9758 3216 9776

15-BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:06 PM CDTSpecial Weather StatementFWDAnderson24 min
Apr 16, 7:13 PM CDTSpecial Weather StatementFWDHopkins47 min
Apr 17, 1:39 PM CDTSpecial Weather StatementFWDYoung51 min
Apr 17, 1:58 PM CDTSpecial Weather StatementFWDYoung47 min
Apr 17, 2:24 PM CDTSpecial Weather StatementFWDStephens, Young66 min
Apr 17, 2:25 PM CDTAreal Flood AdvisoryFWDYoung2 hr
Apr 17, 3:10 PM CDTSpecial Weather StatementFWDJack50 min
Apr 17, 3:32 PM CDTSpecial Weather StatementFWDPalo Pinto43 min
Apr 17, 4:13 PM CDTSpecial Weather StatementFWDJack47 min
Apr 17, 4:26 PM CDTSpecial Weather StatementFWDParker49 min
Apr 17, 4:55 PM CDTSevere Thunderstorm WarningFWDParker31 min
Apr 17, 5:30 PM CDTSpecial Weather StatementFWDHood, Parker, Somervell45 min
Apr 17, 5:40 PM CDTAreal Flood AdvisoryFWDHood, Parker3 hr
Apr 17, 6:20 PM CDTSpecial Weather StatementFWDJohnson, Somervell40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.